MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203982
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healicoil pulled out at insertion (soft bone).No patient injury was reported.
 
Additional Manufacturer Narrative
Device has not been returned for evaluation.The clinical details were reviewed, and it was identified that the patient had soft bone.

Brand Name
HEALICOIL PK 4.5MM W/ ULTRA TAPE CBRD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7547396
Report Number1219602-2018-00659
Device Sequence Number1697980
Product Code MBI
UDI-Device Identifier00885554032130
UDI-Public(01)00885554032130(17)221221(10)50703862
Combination Product (Y/N)N
PMA/510(K) Number
K113294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2022
Device Model Number72203982
Device Catalogue Number72203982
Device Lot Number50703862
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date05/28/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1